# SDR AALA202308010689

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 38,655 hours, 16,114 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Part serial: 19339H5252
- Condition: Scratched
- Location: Zone 200 - Fuse
- Part time: 3,443 hours, 1,683 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SCRATCHES ON INSIDE OF FLIGHT OFFICER SIDE R1 WINDOW.  REMOVED AND REPLACED R1 WINDSHIELD. PER J/C 08C21256001.
